# SDR REXA2022081400619

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 645.00 IS CORRODED BETWEEN STGR 17L AND 18L.   REMOVED CORRODED FRAME F.S.645 BETWEEN STGR 16L TO 18L AND INSTALLED NEW SERVICABLE FRAME IAW CRJ 900 SRM 53-00-06-201-001-A03
